Posted 2/27/2016 5:02 PM (GMT -6)
I'm a Crohn's patient but I also have long-standing GERD for 17 years. For the last 9 years, my GERD and gastritis had somehow been controlled by a double dose of nexium 40, baclofen and famotidine. Definitely, every now and then I used to have vomiting bouts and a 3 day course of Zofran injections would put it at bay. However, lately I started to have this metallic taste in mouth and returned to throw up. While I was throwing up, I had sudden severe pain in chest, throat and it radiated to my back. Whenever I ate afterwards, I had difficulty swallowing. Saw my GI who put me on Maalox and Nizatidine. I took the Maalox first and things were fine. Whenever I take Nizatidine, I throw up and have pain in my stomach. It's written that one of the side effects is vomiting. Is this normal? I have taken all types of PPIs, antacids and H2 blockers but it is the first time this happens. I decided to stop it but wanted to know about your experience w it. Thank you.
GERD, gastritis, perianal fistula, ileitis, chronic proctitis, IBS and persistent mouth ulcers and fissures
Meds: Remicade, Pentasa supp, Entocort 3 mg,, Nexium , Imuran, Baclofen, Nizatidine ,Maalox, Calcium supplement, multivitamin, B shots, vit. D, colifoam
Pred 40 mg from Oct. 2010 till Jan.2012
Failed:Azathioprine (generic), Methotrexate